# SDR AALA2018051719010

- Difficulty date: May 9, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 15,267 hours, 3,114 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT IS INOPERATIVE AT SEAT 17C.  RESEATED THE CONNECTOR.  ACCOMPLISHED AN EMERGENCY LIGHT CHECK IAW AMM 33-50-00. OPS CHECKED OK.
